| Model Number |
C320LBBS45 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the implant procedure, the catheter was performing as expected during the delivery and deployment of the lead.When the physician slit the catheter, it snapped in half but the remnants were extracted and a hemostat was used to continue to slit the sheath.The lead was stable and was successfully implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.There was an issue with the catheter shaft.The catheter shaft was torn.The shaft of the delivery catheter was spiral slit.The shaft on the hub of the delivery catheter was spiral slit.The septum detached from the hub of the delivery catheter.The septum of the catheter was damaged.Visual analysis of the delivery catheter indicated damage during use.The analyst noted the delivery catheter was returned in two pieces.The slitter was not returned.The septum of the delivery catheter was damaged with the adhesive partially releasing from the hub of the delivery catheter.Slitting started near the centerline on the hub of the delivery catheter.The shaft of the delivery catheter was torn in multiple locations along the shaft of the delivery catheter.The shaft of the delivery catheter was torn/broke at 23.6 cm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.